# SDR MASA200300446

- Difficulty date: November 9, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 732 hours, 472 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EUG-DEN, A/C RETURNED TO GATE AFTER SMOKE WAS OBSERVED EMANATING FROM THE F/O'S FLOOD LIGHT CONTROL PANEL.  MX FOUND 2 WIRES HAD TOUCHED AND CAUSED THE SMOKE.  MX INSPECTED AND PLACED THE SYSTEM ON MEL.
